# SDR AALA202406105838

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 29,894 hours, 12,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Part serial: I
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT SIDE EXTERIOR EMERGENCY LIGHT INOPERATIVE, AFT JUST AFT OF FLAP. RELAMP LEFT SIDE EMERGENCY LIGHT. FUNCATIONAL CHECK GOOD. PER AMM 33-51-04.
